Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Suggest treatment for paiful pimples on head

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2302 Questions
Hi from few month i have pimples in the head and its painful. bcoz of that i can sleep. Pls recommand the medician for this to recover fast.
Posted Mon, 24 Mar 2014 in Skin Hair and Nails
Answered by Dr. Prasad 2 hours later
Brief Answer: Topical antibiotic drugs first... Detailed Answer: Hi, Acne lesions sometimes due to secondary infection results in painful symptoms. I suggest my patients to use topical antibiotic agents on the affected area to help fight infection. You can try mupirocin ointments on those lesions. If you have recurring infected acne, it would be worthwhile to use oral antibiotics such as doxycycline for couple of months. You should consider it after consulting a dermatologist. Hope this answers your question. Let me know if you need clarifications. Regards
Above answer was peer-reviewed by
Follow-up: Suggest treatment for paiful pimples on head 6 hours later
thnx for the reply
Answered by Dr. Prasad 17 hours later
Brief Answer: Welcome... Detailed Answer: If all your questions are addressed, please close this discussion. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor